# SDR 97ZZZM98

- Difficulty date: December 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870TA
- Make and model: Doug DC-6A
- Aircraft serial: 45518
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORRODED AT LOWER FORWARD CORNER OF WINDOW PLUG RIGHT SIDE F/S 680.  REWORKED, REPAIRED AREA PER SRM 12-21.  (M)
